# SDR UALA2011092805238

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,011 hours, 12,809 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 6H AISLE SIDE 1 EMERGENCY LIGHT TORN OFF.  REPLACED EMERGENCY LIGHT ASSY, OPS GOOD.
